# SDR UIEA2019120906027

- Difficulty date: December 8, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,477 hours, 20,991 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Engine Prv
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG: L ENG PRV.( PERFORMED BITE CHECK OF AIR SUPPLY MODULE IAW B767 AMM 36-23-00. NO FAULTS NOTED AT THIS TIME AND NO STATUS MESSAGE DISPLAYED. )
